Corrigendum to "The splitting lemmas for nonsmooth functionals on Hilbert spaces II. The case at infinity" (Topol. Methods Nonlinear Anal. 44 (2014), 277-335)

Guangcun Lu

DOI: http://dx.doi.org/10.12775/TMNA.2016.047

Abstract


We show how to correct errors in \cite[\S4]{Lu3} caused by the incorrect inequality \cite[(4.2)]{Lu3}.

Keywords


Nonsmooth functional; splitting lemma at infinity; elliptic boundary value problems

Full Text:

PREVIEW FULL TEXT

References


G. Lu, The splitting lemmas for nonsmooth functionals on Hilbert spaces II. The case at infinity, Topol. Methods Nonlinear Anal. 44 (2014), no.2, 277–335.

G. Lu, The splitting lemmas for nonsmooth functionals on Hilbert spaces II. The case at infinity, arXiv:1211.2128v2, 25 Jan 2015.


Refbacks

  • There are currently no refbacks.

Partnerzy platformy czasopism